Download will start in 5 second. If the download does not start, click the link below.
DEVELOPMENT OF MULTIFOOCAL ASEPTICAL OSTEONECROSIS IN THE PATIENT WITH DERMATOMYOSITI AS THE COMPLICATIONS OF GLUCOCORTICIDE TREATMENT
Summary. A description of the clinical case of development of aseptic necrosis of the knee and wrist bones in the patient with dermatomyositis and glucocorticoid application is presented. Clinical manifestations of aseptic necrosis of bones in the form of intensive pain syndrome developed after more than a year since the beginning of glucocorticoid therapy. During this period the patient received oral prednisone at the starting dose of 60 mg per day in a descending pattern and pulse therapy courses with methylprednisolone (500 mg intravenously drip for 3 consecutive days per month). A sharp, unbearable, mostly nocturnal pain in the right knee joint appeared after the second course of pulse therapy against the background of low activity of dermatomyositis and a significant improvement in the general condition of the patient. After the MRI of the right knee the changes that corresponded to the infarctions of the right femoral and tibia were verified. Four months after the first episode of osteonecrosis, against the background of osteotropic and vascular therapy, aseptic osteonecrosis of the wrist bones of the right hand was diagnosed. The appearance of pain in the joints, especially in the knee and hip, against the background of glucocorticoid therapy, which does not correlate with the clinical symptoms of the disease and the activity of the disease, should alert practitioners of the development of aseptic osteonecrosis and serve as a justification for MRI of the joints. According to the literature data, the risk factors for the development of aseptic bone necrosis is the accumulation of a dose of glucocorticoids equivalent to ≥2 g of prednisolone for 2–3 months of therapy, with the particularly high risk of osteonecrosis in the period of 2-nd and 3-rd months. According to the latest data, about 40% of patients who are treated with glucocorticoids develop avascular bones necrosis.
No Comments » Add your